# SDR AALA2009032500657

- Difficulty date: March 25, 2009
- Submitted: June 10, 2009
- Operation: Air carrier
- Aircraft: N9405T
- Make and model: Doug DC-9-83
- Aircraft serial: 53141
- Aircraft time: 46,902 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - EMERGENCY LIGHT AT SEAT 32D INOPERATIVE.  REPLACED LAMP FOR EMERGENCY LIGHT AT SEAT 32D.
